# SDR HNAA2016111100346

- Difficulty date: November 11, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 52,666 hours, 62,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 1DF.   REMOVED AND REPLACED EMERGENCY LIGHT. OPS CHECKED GOOD
